# SDR A8JA201506040021

- Difficulty date: June 4, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N575GH
- Make and model: Lear 55LEAR
- Aircraft serial: 42
- Aircraft time: 17,270 hours, 12,589 cycles
- Engine: Garrtt TFE7313A
- System (JASC): 7710 · Power Indicating System
- Part: Indicator
- Part number: 211703410
- Part serial: LH447
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT APPROX 0800 CST AT, TAXIED ACFT TO RUNWAY 12R FOR DEPARTURE.  CREW SET THRUST ON ENGS & NOTICED NO N1 INDICATION ON NR 1 ENG.  ALL OTHER INDICATIONS WERE NORMAL.  ABORTED TAKEOFF & NOTIFIED TOWER IT WAS DUE TO GAUGE MALFUNCTION.  TAXIED ACFT BACK TO CHOCKS WITH NO FURTHER ISSUES.  DISCOVERED THE NR 1 ENG N1 INDICATOR HAD AN INTERNAL FAILURE.  THE FAULTY INDICATOR, PN 2117034-10, SN LH-447, WAS R & R WITH A SERVICEABLE UNIT.  ACFT WAS RETURNED TO SERVICE.
